# SDR HALA0600633

- Difficulty date: August 27, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 26140
- Aircraft time: 16,862 hours, 3,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND SCRATCH 30 INCHES BELOW AFT EDGE OF L-4 DOOR.  BLENDED AREA, PERFORMED FLOOR PENETRANT TEST, NO CRACKS NOTED.  TREATED, PRIMED & PAINTED AREAS PER SRM.  DAMAGE OF SCRATCH WITHIN LIMITS PER SRM 53-00-01/101, SILVER DOT INSTALLED.  OK FOR SERVICE.
